# SDR DALA2025072905675

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 57,611 hours, 42,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9572 INITIAL INSPECTION: CRACK ON EXTERNAL FUSELAGE SKIN STA 1076 BTW. CORRECTIVE ACTION: EXTERNAL FUSELAGE SKIN STA 1076 BTW LONG 13-14 LH WAS REPAIRED PER REPAIR ERA PRI 626436-14AD (1105456)
